MathSciNet Relay Station
MathSciNet bibliographic data
MR1140665 (93g:20054) 20F05
Campbell, Colin M.; Heggie, Patricia M.; Robertson, Edmund F.; Thomas, Richard M. Cyclically presented groups embedded in one-relator products of cyclic groups. Proc. Amer. Math. Soc. 118 (1993), no. 2, 401–408.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement